# SDR CA040526008

- Difficulty date: May 11, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 4,540 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: C4140070101
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER TAKEOFF SMOKE WAS OBSERVED IN THE COCKPIT AND EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED FOR LANDING.  AT THIS TIME THE AIRSPEED WAS READING EXTREMELY LOW.  INVESTIGATION REVEALED THE STROBE/AVIONICS COOLING FAN CIRCUIT BREAKER OPEN.  THE FAN ASSY EXHIBITED A STRONG BURNED ODOR AND THE PITOT LINE FOR THE LAKE AND AIR GEAR ADVISORY WAS FOUND MELTED WHERE ROUTED IN CLOSE PROXIMITY TO THE FAN MOTOR.  THE PITOT LINE WAS REPAIRED AND RE-ROUTED AND A NEW BLOWER ASSY INSTALLED.
